Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 32, NWS Jacksonville, FL

August 22, 2008Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Aug 22, 2008, 12:52 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2008, 12:52 PM EDT (16:52 UTC)
Expired
Aug 22, 2008, 1:30 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 1:15 PM EDTTORNADO12 Nne Hastings, FLLAW ENFORCEMENT REPORTED A TRONADO ON THE GROUND NORTH NORTHEAST OF HASTINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 10:48 AM EDTTornado WatchSPC11 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 221652
TORJAX
FLC031-109-221730-
/O.NEW.KJAX.TO.W.0032.080822T1652Z-080822T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1252 PM EDT FRI AUG 22 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 130 PM EDT

* AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  SAINT AUGUSTINE SOUTH...OR 9 MILES NORTHEAST OF HASTINGS...MOVING
  NORTH AT 34 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  AUGUSTINE SOUTH...SAINT AUGUSTINE...VILANO BEACH...SOUTH PONTE
  VEDRA BEACH...DURBIN...GUANA RIVER STATE PARK...SAWGRASS AND PALM
  VALLEY.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

WATERSPOUTS MAY CAUSE LOCALIZED DAMAGE AS THEY MOVE ONSHORE. IF YOU
ARE IN THE PATH OF THIS WATERSPOUT...PLEASE GO TO A SAFE PLACE
IMMEDIATELY.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2987 8131 2986 8131 2974 8135 2980 8155
      3023 8143 3021 8135 3001 8129 2997 8129
      2996 8129 2993 8127
TIME...MOT...LOC 1652Z 197DEG 29KT 2986 8142

$$

HESS
2 follow-up statements
000 
WWUS52 KJAX 221709 RRA
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
109 PM EDT FRI AUG 22 2008

FLC031-109-221730-
/O.CON.KJAX.TO.W.0032.000000T0000Z-080822T1730Z/
ST. JOHNS FL-DUVAL FL-
110 PM EDT FRI AUG 22 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
SOUTHEASTERN DUVAL AND CENTRAL ST. JOHNS COUNTIES...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BAKERSVILLE...OR 7
MILES WEST OF SAINT AUGUSTINE...MOVING NORTH AT 29 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
PONTE VEDRA BEACH...DURBIN...GUANA RIVER STATE PARK...SAWGRASS AND
PALM VALLEY.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2987 8131 2986 8131 2974 8135 2980 8155
      3023 8143 3021 8135 3001 8129 2997 8129
      2996 8129 2993 8127
TIME...MOT...LOC 1710Z 192DEG 25KT 2997 8141

$$
000 
WWUS52 KJAX 221729
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 PM EDT FRI AUG 22 2008

FLC031-109-221739-
/O.EXP.KJAX.TO.W.0032.000000T0000Z-080822T1730Z/
ST. JOHNS FL-DUVAL FL-
129 PM EDT FRI AUG 22 2008

...THE TORNADO WARNING FOR SOUTHEASTERN DUVAL AND CENTRAL ST. JOHNS
COUNTIES WILL EXPIRE AT 130 PM EDT...

A NEW TORNADO WARNING HAS BEEN ISSUED IN ITS PLACE AS WE ARE 
ACTIVELY TRACKING A TORNADO ON THE GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2987 8131 2986 8131 2974 8135 2980 8155
      3023 8143 3021 8135 3001 8129 2997 8129
      2996 8129 2993 8127
TIME...MOT...LOC 1729Z 192DEG 25KT 3010 8138

$$

DEESE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 22, 10:25 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 22, 10:25 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT FRI AUG 22 2008

...TROPICAL STORM WARNINGS IN EFFECT FOR THE COASTAL COUNTIES AS WELL
AS PUTNAM AND CLAY COUNTIES...
...WIND ADVISORIES IN EFFECT FOR MOST INLAND COUNTIES...
...FLOOD WATCH IN EFFECT FOR ALL AREAS...

.UPDATE...RAINBANDS CONTINUE TO ROTATE THROUGH THE CWA IN
ASSOCIATION WITH FAY. FAY IS NEAR GILCHRIST COUNTY AT THIS TIME.
SOME OF THE CONVECTIVE CELLS IN THE NE QUADRANT BECOMING STRONGER AT
TIMES. HAVE CONTINUED TO ISSUE FLOOD WARNINGS WHERE THE BANDS SET UP
WITH THE HEAVIEST ONE NOW OVER THE COASTAL AREAS OF NE FL. THIS BAND
TRAILS DOWN INTO ERN MARION COUNTY WHICH SHOULD LIFT GRADUALLY NWD
AS FAY CONTINUES TO DRIFT OFF TOWARD THE W. WILL NEED TO WATCH SOME
OF THE STRONGER CELLS THAT ROTATE GIVEN THE INCREASED HELICITY
VALUES. CURRENT ZONES ARE ON TRACK WITH LITTLE NEEDED TO CHANGE AT
THIS TIME. WILL NEED TO RE-EVALUATE WIND ADVISORIES THIS AFTERNOON
AND POSSIBLY EXTEND THEM INTO THIS EVENING/OVERNIGHT.

&&

.AVIATION...IFR CONDITIONS WILL CONTINUE TODAY AS HEAVY SHOWERS FROM
TS FAY REDUCE VSBYS/CIGS. WINDS GUSTS TO AROUND 50 KNOTS ARE
POSSIBLE IN RAINBANDS.

&&

.MARINE...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE WATERS
TODAY AS RAINBANDS ON EAST SIDE OF TS FAY MOVE INTO THE COASTAL
WATERS. GETTING PEAK WINDS OF AROUND 55 KT OVER ST JOHNS COUNTY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  83  73  85  73 / 100  80  60  40
SSI  81  76  83  77 / 100  70  50  30
JAX  82  75  84  76 / 100  80  60  50
SGJ  83  76  84  77 / 100  70  60  40
GNV  83  74  86  73 / 100  90  60  50
OCF  84  74  86  74 / 100  80  60  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR ALACHUA-BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-
     PUTNAM-ST JOHNS-SUWANNEE-UNION.

     TROPICAL STORM WIND WARNING UNTIL 5 AM EDT SATURDAY FOR CLAY-
     DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     TROPICAL STORM WARNING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-COLUMBIA-
     GILCHRIST-HAMILTON-MARION-SUWANNEE.

     WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR BAKER-BRADFORD-
     UNION.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     TROPICAL STORM WIND WARNING UNTIL 5 AM EDT SATURDAY FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     TROPICAL STORM WARNING FOR COASTAL CAMDEN-COASTAL GLYNN.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

SHASHY/HESS/WOLF/LETRO/KERNS

In the hours before

Local storm report, Aug 22, 10:58 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EDT FRI AUG 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLOOD            JACKSONVILLE HEIGHTS    30.25N 81.79W
08/22/2008                   DUVAL              FL   PUBLIC

            PUBLIC REPORTED 6 INCHES OF WATER INTO GARAGE OF HOME AT
            6314 105TH STREET NEAR BLANDING BLVD.

&&

JHESS
Local storm report, Aug 22, 11:15 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1115 AM EDT FRI AUG 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TROPICAL STORM   2 WSW UNF               30.26N 81.54W
08/22/2008                   DUVAL              FL   NWS EMPLOYEE

            A LARGE TREE WAS SEEN ACROSS SOUTHSIDE BLVD ON NORTH
            BOUND LANE.

&&

ARS
Special weather statement, Aug 22, 11:20 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 AM EDT FRI AUG 22 2008

FLZ024-025-033-GAZ165-166-221600-
COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-ST. JOHNS-
1120 AM EDT FRI AUG 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...EASTERN
ST. JOHNS...EASTERN DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL NOON EDT...

AT 1119 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINBANDS CENTERED ALONG A LINE EXTENDING FROM HILLIARD TO 4 MILES
SOUTHWEST OF PALM VALLEY TO 4 MILES SOUTHWEST OF CRESCENT
BEACH...MOVING NORTH AT 35 MPH. THESE RAINBANDS WILL AFFECT AREAS
AROUND VILANO BEACH...UNF...TALLYRAND...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...SAINT
AUGUSTINE...SOUTH PONTE VEDRA BEACH...SAWGRASS AND SAN PABLO THROUGH
NOON EDT. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS BAND
OF HEAVY SHOWERS. IN ADDITION...ANOTHER STRONG BAND OF SHOWERS WAS
OVER CAMDEN COUNTY FROM HIGH POINT TO TARBORO MOVING WEST AT 35 MPH.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY
Special weather statement, Aug 22, 12:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 PM EDT FRI AUG 22 2008

FLZ024-025-033-221645-
DUVAL-NASSAU-ST. JOHNS-
1217 PM EDT FRI AUG 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN NASSAU...
EXTREME NORTHERN ST. JOHNS AND NORTHEASTERN DUVAL COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EDT...

AT 1217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED OVER PONTE VEDRA BEACH...MOVING
NORTHWEST AT 52 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...SAN
PABLO...NEPTUNE BEACH...JACKSONVILLE BEACH...MAYPORT...TALBOT
ISLAND...LITTLE TALBOT ISLAND AND FORT CAROLINE THROUGH 1245 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Aug 22, 12:30 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1230 PM EDT FRI AUG 22 2008

FLZ033-221700-
ST. JOHNS-
1230 PM EDT FRI AUG 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 100 PM EDT...

AT 1230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 4 MILES SOUTH OF HASTINGS...MOVING NORTHEAST
AT 29 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HASTINGS...SPUDS...ELKTON...DUPONT CENTER...SAINT AUGUSTINE SHORES...
VILANO BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH...SAINT
AUGUSTINE AND SOUTH PONTE VEDRA BEACH THROUGH 100 PM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Aug 22, 12:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT FRI AUG 22 2008

FLZ022-023-GAZ150-162-163-221715-
BAKER-CLINCH-COLUMBIA-ECHOLS-WARE-
1234 PM EDT FRI AUG 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...NORTHEASTERN COLUMBIA...SOUTHEASTERN CLINCH...SOUTHERN WARE
AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 115 PM EDT...

AT 1234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAINBAND CENTERED 16 MILES EAST OF FARGO...OR 14 MILES SOUTH OF
STEVEN FOSTER STATE PARK...MOVING WEST AT 55 MPH. THIS RAINBAND WILL
AFFECT AREAS AROUND FARGO THROUGH 115 PM EDT. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:15 PM EDTFlash Flood WarningJAXDuval6 hr
Aug 22, 12:19 AM EDTAreal Flood WarningJAXBaker6 hr
Aug 22, 1:35 AM EDTAreal Flood WarningJAXClay, Duval, Nassau, Saint Johns8 hr
Aug 22, 4:58 AM EDTAreal Flood WarningJAXBaker, Columbia2 hr
Aug 22, 6:01 AM EDTAreal Flood WarningJAXColumbia6 hr
Aug 22, 7:07 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Nassau, Suwannee3 hr
Aug 22, 9:24 AM EDTAreal Flood WarningJAXDuval, Flagler, Nassau, Saint Johns6 hr
Aug 22, 9:57 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee6 hr
Aug 22, 10:28 AM EDTFlash Flood WarningJAXDuval3 hr
Aug 22, 11:51 AM EDTAreal Flood WarningJAXNassau6 hr
Aug 22, 12:07 PM EDTSpecial Marine WarningJAX53 min
Aug 22, 12:45 PM EDTTornado WarningJAXDuval, Nassau30 min
Aug 22, 1:15 PM EDTTornado WarningJAXDuval, Nassau45 min
Aug 22, 1:24 PM EDTTornado WarningJAXDuval, Saint Johns51 min
Aug 22, 2:10 PM EDTTornado WarningJAXDuval, Nassau50 min
Aug 22, 2:11 PM EDTTornado WarningJAXDuval, Nassau49 min
Aug 22, 3:18 PM EDTAreal Flood WarningJAXBaker, Duval, Nassau, Saint Johns4 hr
Aug 22, 4:28 PM EDTGale WarningJAX12 hr
Aug 22, 5:01 PM EDTTornado WarningJAXClay, Flagler, Putnam, Saint Johns44 min
Aug 22, 5:30 PM EDTAreal Flood WarningJAXClay, Duval, Flagler, Putnam, Saint Johns3 hr
Aug 22, 5:44 PM EDTTornado WarningJAXClay, Duval, Saint Johns35 min
Aug 22, 6:36 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Nassau, Union4 hr

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.